# SDR 95ZZZX4075

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2432S
- Make and model: Cessna T337B
- Aircraft serial: 3376732
- Propeller: Mcauly D2AF34C91
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3695C91
- Condition: Cracked
- Location: Nr 1 Socket
- Part time: 3,102 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR REPAIR DUE TO RED DYE OIL LEAK.  AFTER DISASSEMBLY, HUB DISCOVERED CRACKED IN NR 1 BLADE SOCKET.  THREE THREADS IN, 4 TO 7 O'CLOCK POSITION.  PROPELLER WAS OVERHAULED WITH A NEW HUB, NO OTHER DEFECTS NOTED.  CRACK DISCOVERED USING A 10X POWER MICROSCOPE.
